ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Kou, SC and Cherayil, Binny J and Min, Wei and English, Brian P and Xie, Sunney X (2005) Single-Molecule Michaelis-Menten Equations. In: Journal Of Physical Chemistry B, 109 (41). pp. 19068-19081.

This list was generated on Wed Jul 30 10:54:53 2014 IST.